Existence and Symmetry of Least Energy Solutions for a Class of Quasi-Linear Elliptic Equations
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, p. 1701-1716
@article{AIHPC_2009__26_5_1701_0,
     author = {Jeanjean, Louis and Squassina, Marco},
     title = {Existence and Symmetry of Least Energy Solutions for a Class of Quasi-Linear Elliptic Equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {5},
     year = {2009},
     pages = {1701-1716},
     doi = {10.1016/j.anihpc.2008.11.003},
     zbl = {1176.35081},
     mrnumber = {2566706},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_5_1701_0}
}
Jeanjean, Louis; Squassina, Marco. Existence and Symmetry of Least Energy Solutions for a Class of Quasi-Linear Elliptic Equations. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 1701-1716. doi : 10.1016/j.anihpc.2008.11.003. http://www.numdam.org/item/AIHPC_2009__26_5_1701_0/

[1] Arcoya D., Boccardo L., Critical Points for Multiple Integrals of the Calculus of Variations, Arch. Ration. Mech. Anal. 134 (1996) 249-274. | MR 1412429 | Zbl 0884.58023

[2] Bensoussan A., Boccardo L., Murat F., On a Nonlinear Partial Differential Equation Having Natural Growth and Unbounded Solutions, Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (1988) 347-364. | Numdam | MR 963104 | Zbl 0696.35042

[3] Berestycki H., Lions P.-L., Nonlinear Scalar Field Equations. I. Existence of a Ground State, Arch. Ration. Mech. Anal. 82 (1983) 313-345. | MR 695535 | Zbl 0533.35029

[4] Boccardo L., Murat F., Almost Everywhere Convergence of the Gradients of Solutions to Elliptic and Parabolic Equations, Nonlinear Anal. 19 (1992) 581-597. | MR 1183665 | Zbl 0783.35020

[5] Boccardo L., Murat F., Puel J. P., Existence De Solutions Non Bornées Pour Certaines Équations Quasi-Linéaires, Portugal. Math. 41 (1982) 507-534. | MR 766873 | Zbl 0524.35041

[6] Brezis H., Browder F. E., Sur Une Propriété Des Espaces De Sobolev, C. R. Acad. Sci. Paris 287 (1978) 113-115. | MR 511925 | Zbl 0381.46019

[7] Brezis H., Lieb E. H., Minimum Action Solutions of Some Vector Field Equations, Comm. Math. Phys. 96 (1984) 97-113. | MR 765961 | Zbl 0579.35025

[8] Byeon J., Jeanjean L., Maris M., Symmetry and Monotonicity of Least Energy Solutions, preprint, arXiv:0806.0299, www.arxiv.org. | MR 2558325

[9] Campa I., Degiovanni M., Subdifferential Calculus and Nonsmooth Critical Point Theory, SIAM J. Optim. 10 (2000) 1020-1048. | MR 1777078 | Zbl 1042.49018

[10] Canino A., Multiplicity of Solutions for Quasilinear Elliptic Equations, Topol. Methods Nonlinear Anal. 6 (1995) 357-370. | MR 1399545 | Zbl 0863.35038

[11] Canino A., Degiovanni M., Nonsmooth Critical Point Theory and Quasilinear Elliptic Equations, in: Topological Methods in Differential Equations and Inclusions, Montreal, PQ, 1994, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 472, Kluwer Acad. Publ., Dordrecht, 1995, pp. 1-50. | MR 1368669 | Zbl 0851.35038

[12] Corvellec J. N., Degiovanni M., Marzocchi M., Deformation Properties for Continuous Functionals and Critical Point Theory, Topol. Methods Nonlinear Anal. 1 (1993) 151-171. | MR 1215263 | Zbl 0789.58021

[13] Degiovanni M., Marzocchi M., A Critical Point Theory for Nonsmooth Functionals, Ann. Mat. Pura Appl. 167 (1994) 73-100. | MR 1313551 | Zbl 0828.58006

[14] Degiovanni M., Musesti A., Squassina M., On the Regularity of Solutions in the Pucci-Serrin Identity, Calc. Var. Partial Differential Equations 18 (2003) 317-334. | MR 2018671 | Zbl 1046.35039

[15] Dibenedetto E., C 1,α Local Regularity of Weak Solutions of Degenerate Elliptic Equations, Nonlinear Anal. 7 (1983) 827-850. | MR 709038 | Zbl 0539.35027

[16] Do O J. M., Medeiros E. S., Remarks on Least Energy Solutions for Quasilinear Elliptic Problems in R N , Electron. J. Differential Equations 83 (2003) 1-14. | MR 1995609 | Zbl 1109.35318

[17] Ekeland I., Nonconvex Minimization Problems, Bull. Amer. Math. Soc. 1 (1979) 443-474. | MR 526967 | Zbl 0441.49011

[18] Ferrero A., Gazzola F., On the Subcriticality Assumptions for the Existence of Ground States of Quasilinear Elliptic Equations, Adv. Differential Equations 8 (2003) 1081-1106. | MR 1989290 | Zbl pre02002559

[19] Frehse J., A Note on the Hölder Continuity of Solutions of Variational Problems, Abh. Math. Sem. Univ. Hamburg 43 (1975) 59-63. | MR 377648 | Zbl 0316.49008

[20] Gazzola F., Serrin J., Tang M., Existence of Ground States and Free Boundary Problems for Quasilinear Elliptic Operators, Adv. Differential Equations 5 (2000) 1-30. | MR 1734535 | Zbl 0987.35064

[21] Giacomini A., Squassina M., Multi-Peak Solutions for a Class of Degenerate Elliptic Equations, Asymptotic Anal. 36 (2003) 115-147. | MR 2021529 | Zbl 1137.35362

[22] Ioffe A., On Lower Semicontinuity of Integral Functionals. I, SIAM J. Control Optim. 15 (1977) 521-538. | MR 637234 | Zbl 0361.46037

[23] Ioffe A., On Lower Semicontinuity of Integral Functionals. II, SIAM J. Control Optim. 15 (1977) 991-1000. | MR 637235 | Zbl 0379.46022

[24] Ioffe A., Schwartzman E., Metric Critical Point Theory 1. Morse Regularity and Homotopic Stability of a Minimum, J. Math. Pures Appl. 75 (1996) 125-153. | MR 1380672 | Zbl 0852.58018

[25] Katriel G., Mountain Pass Theorems and Global Homeomorphism Theorems, Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994) 189-209. | Numdam | MR 1267366 | Zbl 0834.58007

[26] Lieb E. H., On the Lowest Eigenvalue of the Laplacian for the Intersection of Two Domains, Invent. Math. 74 (1983) 441-448. | MR 724014 | Zbl 0538.35058

[27] Mariş M., On the Symmetry of Minimizers, Arch. Ration. Mech. Anal., arXiv:0712.3386, www.arxiv.orgDOI:10.1007/s00205-008-0136-2. | MR 2486598 | Zbl 1159.49005

[28] Pucci P., Serrin J., A General Variational Identity, Indiana Univ. Math. J. 35 (1986) 681-703. | MR 855181 | Zbl 0625.35027

[29] Serrin J., Local Behavior of Solutions of Quasi-Linear Equations, Acta Math. 111 (1964) 247-302. | MR 170096 | Zbl 0128.09101

[30] Squassina M., On the Existence of Positive Entire Solutions of Nonlinear Elliptic Equations, Topol. Methods Nonlinear Anal. 17 (2001) 23-39. | MR 1846976 | Zbl 0997.35019

[31] Squassina M., Weak Solutions to General Euler's Equations Via Nonsmooth Critical Point Theory, Ann. Fac. Sci. Toulouse Math. 9 (2000) 113-131. | Numdam | MR 1815943 | Zbl 0983.35050

[32] Stampacchia G., Équations Elliptiques Du Second Ordre À Coefficients Discontinus, in: Été, 1965, Séminaire de Mathématiques Supérieures, vol. 16, Les Presses de l'Université de Montréal, Montreal, Quebec, 1966. | MR 251373 | Zbl 0151.15501

[33] Tolksdorf P., Regularity for a More General Class of Quasilinear Elliptic Equations, J. Differential Equations 51 (1984) 126-150. | MR 727034 | Zbl 0488.35017